# SDR 2003FA0000230

- Difficulty date: February 21, 2003
- Submitted: February 21, 2003
- Operation: General aviation
- Aircraft: N421BA
- Make and model: Let L13 AC BLANIK
- Aircraft serial: 028902
- Aircraft time: 97 hours
- System (JASC): 2720 · Rudder Control System
- Part: Ring
- Part number: 12CSN022930
- Condition: Missing
- Location: Rudder Pedal
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE TIME FLEET INSPECTION REVEALED SAFETY CLIP MISSING. THIS CLIP HOLDS THE SHAFT THAT ATTACHES THE RUDDER PEDAL TO THE FUSELAGE FITTING.ONE TIME INSPECTION INITIATED DUE TO ANOTHER AIRCRAFT IN FLEET HAVING PEDAL VERTICAL STABILTY DETERIORATE.
